IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Michihiro Koibuchi (NII)
Vice Chair Kota Nakajima (Fujitsu Lab.), Tomoaki Tsumura (Nagoya Inst. of Tech.)
Secretary Yasushi Inoguchi (JAIST), Shugo Ogawa (Hitachi)
Assistant Ryohei Kobayashi (Tsukuba Univ.), Takaaki Miyajima (Meiji Univ.)

Technical Committee on Dependable Computing (DC) [schedule] [select]
Chair Tatsuhiro Tsuchiya (Osaka Univ.)
Vice Chair Toshinori Hosokawa (Nihon Univ.)
Secretary Masayuki Arai (Nihon Univ.), Kazuteru Namba (Chiba Univ.)

Special Interest Group on System Architecture (IPSJ-ARC) [schedule] [select]
Chair Tomoaki Tsumura (Nagoya Inst. of Tech.)
Secretary Satoshi Imamura (Fujitsu Labs.), Teruo Tanimoto (Kyushu Univ.)

Conference Date Tue, Oct 11, 2022 10:30 - 17:15
Wed, Oct 12, 2022 09:00 - 16:45
Topics System Architecture, Computer Systems, Dependable Computing, etc. 
Conference Place Yuzawa Toei Hotel 
Address 3459, Yuzawa, Yuzawa Town, Minamiuonuma County, Niigata Pref., Japan
Transportation Guide 7 minutes on foot from JR Joetsu Shinkansen / Echigo-Yuzawa Station
https://www.toeihotel-yuzawa.com/access
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CPSY, DC.

Tue, Oct 11 AM 
10:30 - 12:00
(1)
CPSY
10:30-11:00 A Performance Analysis of OpenMP GPU Offloading in LLVM CPSY2022-17 DC2022-17 Takuya Kojima (UTokyo)
(2) 11:00-11:30  
(3) 11:30-12:00  
  12:00-13:15 Break ( 75 min. )
Tue, Oct 11 PM 
13:15 - 14:45
(4) 13:15-13:45  
(5) 13:45-14:15  
(6) 14:15-14:45  
  14:45-15:00 Break ( 15 min. )
Tue, Oct 11 PM 
15:00 - 15:30
(7)
CPSY
15:00-15:30 [Invited Talk]
Is Your Research Outcome Reproducible?
-- A Systematic Approach for Research Reproducibility and Reusability --
CPSY2022-18 DC2022-18
Ikki Fujiwara (NII)
  15:30-15:45 Break ( 15 min. )
Tue, Oct 11 PM 
15:45 - 17:15
(8)
CPSY
15:45-16:15 A Lightweight Concept Drift Detection Method for Online Sequential Learning CPSY2022-19 DC2022-19 Takeya Yamada, Hiroki Matsutani (Keio Univ.)
(9)
DC
16:15-16:45 Low power quantized neural network by reducing the operating voltage of SRAM CPSY2022-20 DC2022-20 Ji Wu, Kazuteru Namba (Chiba Univ)
(10) 16:45-17:15  
Wed, Oct 12 AM 
09:00 - 10:30
(11)
CPSY
09:00-09:30 Design and Implementation of Network Protocol for Shape-Changeable Computer System CPSY2022-21 DC2022-21 Shun Nagasaki, Junichiro Kadomoto, Hidetsugu Irie, Shuichi Sakai (UTokyo)
(12) 09:30-10:00  
(13)
DC
10:00-10:30 A Study on Hi-Resolution Wafer Map Defect Pattern Classification Using CapsNet CPSY2022-22 DC2022-22 Yuki Yamanaka, Yoshikazu Nagamura (Tokyo Metropolitan Univ.), Masayuki Arai (Nihon Univ.), Satoshi Hukumoto (Tokyo Metropolitan Univ.)
  10:30-10:45 Break ( 15 min. )
Wed, Oct 12 AM 
10:45 - 12:15
(14) 10:45-11:15  
(15) 11:15-11:45  
(16) 11:45-12:15  
  12:15-13:30 Break ( 75 min. )
Wed, Oct 12 PM 
13:30 - 15:00
(17)
DC
13:30-14:00 Improvement and Evaluation of Two-Stage Scheduling on Distributed Processing Using Total Time Average CPSY2022-23 DC2022-23 Zhang Han, Masato Kitakami (Chiba Univ.)
(18)
DC
14:00-14:30 A Don't Care Filling Algorithm of Control Signals for Concurrent Testing CPSY2022-24 DC2022-24 Xu Haofeng, Hosokawa Toshinori (Nihon Univ.), Yoshimura Masayoshi (KSU), Arai Masayuki (Nihon Univ.)
(19) 14:30-15:00  
  15:00-15:15 Break ( 15 min. )
Wed, Oct 12 PM 
15:15 - 16:45
(20)
CPSY
15:15-15:45 Performance Evaluation on MPI Communication Using Lossy Compression CPSY2022-25 DC2022-25 Yao Hu (NII), Takumi Honda, Yusuke Nagasaka, Naoto Fukumoto (FUJITSU), Michihiro Koibuchi (NII)
(21)
CPSY
15:45-16:15 CPSY2022-26 DC2022-26
(22) 16:15-16:45  

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address E-: cpsy-info "at" .ieice.org 
Announcement CPSY WEB
https://www.ieice.org/~cpsy/
DC Technical Committee on Dependable Computing (DC)   [Latest Schedule]
Contact Address Masayuki Arai (College of Industrial Technology, Nihon Univ.)
E-: ain-u 
IPSJ-ARC Special Interest Group on System Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address  


Last modified: 2022-10-06 13:34:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CPSY Schedule Page]   /   [Return to DC Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan